# SDR AALA202206157627

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A300*
- Aircraft serial: 5899
- Aircraft time: 27,436 hours, 10,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL FAILS TEST ON CIDS 1. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
